RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 123, Number 1, Pages 13–16 (Mi dan42339)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

On algorithmic problems in effectively complete classes of groups

S. I. Adian

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (614 kB)

Bibliographic databases:

Presented: И. М. Виноградов
Received: 15.05.1958

Citation: S. I. Adian, “On algorithmic problems in effectively complete classes of groups”, Dokl. Akad. Nauk SSSR, 123:1 (1958), 13–16

Citation in format AMSBIB
\Bibitem{Adi58}
\by S.~I.~Adian
\paper On algorithmic problems in effectively complete classes of groups
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 123
\issue 1
\pages 13--16
\mathnet{http://mi.mathnet.ru/dan42339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0103217}
\zmath{https://zbmath.org/?q=an:0090.01102}


Linking options:
  • http://mi.mathnet.ru/eng/dan42339
  • http://mi.mathnet.ru/eng/dan/v123/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. Yu. Popov, “Markov Properties of Burnside Varieties of Semigroups”, Algebra and Logic, 42:1 (2003), 54–60  mathnet  crossref  mathscinet  zmath  elib
    3. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:17
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019